Dependence properties of multivariate max-stable distributions

Ioannis Papastathopoulos, Jonathan A. Tawn

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

For an m-dimensional multivariate extreme value distribution there exist 2^{m}−1 exponent measures which are linked and completely characterise the dependence of the distribution and all of its lower dimensional margins. In this paper we generalise the inequalities of Schlather and Tawn (2002) for the sets of extremal coefficients and construct bounds that higher order exponent measures need to satisfy to be consistent with lower order exponent measures. Subsequently we construct nonparametric estimators of the exponent measures which impose, through a likelihood-based procedure, the new dependence constraints and provide an improvement on the unconstrained estimators.
Original languageEnglish
Pages (from-to)134-140
Number of pages7
JournalJournal of Multivariate Analysis
Volume130
DOIs
Publication statusPublished - 14 May 2014

Fingerprint

Dive into the research topics of 'Dependence properties of multivariate max-stable distributions'. Together they form a unique fingerprint.

Cite this